# SDR DALA13029453753

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN AFT WET AREA FLOOR BS 927 TO 947 BL 0: INTERCOSTAL UPPER FLANGE CRACKED AT NUTPLATE HOLE.  MX R & R IAW SRM 51-40-02, PG 1-7.
